# SDR UPS09M54459

- Difficulty date: January 20, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 65,014 hours, 12,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT WING L/E TELESCOPIC DUCT CUTOUT I/B AND O/B CORNER CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW MD-11 SRM 57-10-00 FIG 43.
